Article

Lacosamide Induced Psychosis in a Generalised Epileptic Patient: A Case Report

Sai Maheswari Kadimella1★, Suvarna Aaddagarla1, Ramya Bala Prabha Gelly1, Rama Rao Tadikonda1★ Corresponding author

  1. 1Department of Pharmacy Practice, CMR College of Pharmacy, Kandlakoya, Hyderabad, Telangana, INDIA.

CORRESPONDENCE

Sai Maheswari Kadimella

Department of Pharmacy Practice, CMR College of Pharmacy, Kandlakoya, Hyderabad, Telangana, INDIA.

ramyapharmd66@gmail.com

Received: 15-12-2021; Revised: 01-01-2022; Accepted: 16-01-2022.

Volume 14, Issue 1 · pp. 126–127 · PUBLISHED · DOI: 10.5530/jyp.2022.14.24

View on JYP original site ↗

ABSTRACT

A 23 years Indian patient with no previous history of psychiatry presented to the hospital with eight days history of recurring seizures. The patient is unable to follow the commands and chief complaints include unconsciousness, uproling of eyes, bladder incontinence and drooling of saliva. The patient had a history of trauma then developed seizures disorder and was on medication since 8years. In the course of 2months, the patient was treated with Lacosamide, Clobazam, Sodium valproate. By addressing the underlying cause of issues, his symptoms decreased and quality of life increased. Here we report a case of a young adult male with Epilepsy initiated on Lacosamide presented with psychosis throughout the primary week of treatment initiation, stressing the importance of clinicians remaining alert for abnormal activity symptoms.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Kadimella, S. M., Aaddagarla, S., Gelly, R. B. P., & Tadikonda, R. R. (). Lacosamide Induced Psychosis in a Generalised Epileptic Patient: A Case Report. Journal of Young Pharmacists, 14(1), 126–127. https://doi.org/10.5530/jyp.2022.14.24